# SDR UALA2010061002030

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 55,900 hours, 8,254 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD LEAK.  NR1 ENG HYD PUMP SUPPLY LINE DAMAGED AND LEAKING AT TOP OF LINE.  REPLACED NR1 HYD SUPPLY LINE, LEAK CKD OK. SUSPECT HYD LEAK BEHIND NR 1 ENG SUPPLY HOSE BLANKET. REPLACED NR 1 ENG HYD PRESS HOSE FROM PYLON DISCONNECT TO EDP, LEAK CHECKED OK.   NR1 ENG HYD LINE INSULATION BLANKET HAS BIG BURN HOLE ON BACK  AFT SIDE.  REPLACED INSULATION BLANKET NR 1 ENG.
